ResearcherID Thomson Reuters  

Stoica, Codruta Simona
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: C-9465-2009
Other Names: Stoica, Codruta; Stoica, C.
E-mail:
URL: http://www.researcherid.com/rid/C-9465-2009
Subject: Mathematics
Keywords: stability theory, evolution equations, control theory, dynamical systems
ORCID: http://orcid.org/0000-0001-6199-1475
My Institutions (more details)
Primary Institution:
Sub-org/Dept: Department of Mathematics and Computer Science
Role:
Description:
My URLs: http://www.uav.ro/en/people/exact-sciences/stoica-codruta
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  9  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: A general framework for splitting concepts for cocycles over generalized non-autonomous dynamical systems
 Author(s): Stoica Codruta
 Source: Mathematical Problems in Engineering Pages: 1-8 Published: 2017
 DOI: 10.1155/2017/ 4790679  
added
30-Jan-17
2.  Title: Skew-evolution semiflows in the study of stochastic equations
 Author(s): Stoica Codruta
 Conference: The 11th International Conference on Mathematics and Statistics: Teaching, Theory and Applications–Athens Institute for Education and Research, ATINER, Athens, Greece Year: 2017
added
13-Sep-17
3.  Title: Stability, dichotomy and splitting for evolution equations in Banach spaces
 Conference: The Spring Scientific Session - The Academy of Romanian Scientists Year: 2017
added
13-Sep-17
4.  Title: The Romanian higher education system
 Conference: The International Conference on Mathematics Tiberiu Popoviciu - The Romanian Mathematical Society Year: 2017
added
13-Sep-17
5.  Title: A stochastic approach of dynamical systems by means of cocycles
 Author(s): Stoica Codruta
 Conference: The 10th International Conference on Mathematics and Statistics: Teaching, Theory and Applications–Athens Institute for Education and Research, ATINER, Athens, Greece Year: 2016
added
07-Jan-17
6.  Title: Approaching the Discrete Dynamical Systems by means of Skew-Evolution Semiflows
 Author(s): Stoica Codruta
 Source: Discrete Dynamics in Nature and Society Published: 2016
 Times Cited: 1
 DOI: 10.1155/2016/4375069
added
16-Oct-16
7.  Title: Asymptotic properties of lp–type for the study of difference equations
 Source: International Symposium–Research and Education in Innovation Era, 6th Edition–Aurel Vlaicu University of Arad Published: 2016
added
07-Jan-17
8.  Title: A general framework for non-uniform splitting concepts in infinite dimensional spaces
 Conference: INDAM Meeting of European Women in Mathematics: The 17th EWM General Meeting Year: 2015
added
13-Sep-17
9.  Title: Asymptotic properties for evolution operators
 Conference: International Workshop on Operator Theory and Applications, Third Edition, Aurel Vlaicu University of Arad Year: 2015
added
11-Oct-15
10.  Title: Cocycles over non autonomous dynamical systems in Banach spaces
 Source: Essays on Mathematics and Statistics: Volume 5, 65-72, ISBN 978-618-5065-77-5 Published: 2015
added
11-Oct-15
publication(s)  
First Page Previous Page Page   of  9  Go Next Page Last Page
  Sort by:    Results per page: